# SDR UIEA2019010900048

- Difficulty date: January 6, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,205 hours, 16,735 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bearing
- Condition: Damaged
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

NR 6 BRAKE ON LEFT GEAR DRAGGING - REACHED 3 ON DEPARTURE AND 7 ON LANDING WITH OTHERS ALL 0 AND 1 - BRAKE TEMP LIGHT ON TAXI IN ( FOUND NR 6 BRAKE BEARING DAMAGE CAUSING HEAT DAMAGE TO THE NR 6 AXLE  - REMOVED AND REPLACED NR 6 BRAKE PN 2612412-1 SN 0255 / REPLACED NR 6 MWA PN 2608811-5 SN OFF 6774/8130   REPLACED NR 6 MWA ANTISKID TRANSDUCER DUE DAMAGED / ALSO DUE AXLE DAMAGED, REMOVED AND REPLACED REAR AXLE BUILDUP ASSY MLG ASSY IAW CMM 32-11-20 AND 32-11-50  OK  ALSO COMPLIED WITH INSPECTION IAW AMM 05-51-17-212-001 (WHEEL BEARING FAILURE INSPECTION) AND ALSO COMPLIED WITH INSPECTION IAW AMM 05-51-17-212-036  (HEAT DAMAGE INSPECTION) ALL OK  )
